CSN Login
Members Online: 18

Fatigue and dizzy

Marcha Louise's picture
Marcha Louise
Posts: 36
Joined: May 2011

I am 9 months out of chemo, finished Dec. 1, 2011. All of a sudden I have become very fatigued and dizzy, it is to the point that all I want to do is cry because I feel so bad.

I am going to see my PA tomorrow, see if we can get some answers. Wondering if it could be anemia

Rague
Posts: 3261
Joined: Aug 2009

Chemo does a lot to our bodies that have long term effects. There are many possibilities - some may be related to chemo some may not. Won't ever know for sure. The 2 that come to mind first to me are ones I've had to deal with since end of Chemo. Thyroid is the first and the other hypoglycemia. Blood work is in order.

Winyan - The Power Within

Susan

rallendorfer
Posts: 245
Joined: May 2012

I am so glad you have an appointment with your doctor. It sounds like they will need to do some tests to rule out things and pin point others. The important thing is that you are going for help! Please keep us posted about what the doctor thinks and especially how you are doing. I am hoping that it is something that is only passing. I know you must be afraid right now, and we are right there with you in spirit tomorrow.

Hoping that you will find peace,
Rebecca

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network